# SDR CA000224014

- Difficulty date: February 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 23,798 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7786951
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 23,263 hours, 31,209 cycles
- Component: Pneumatic Distri
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

(CAN) CREW REPORTED THE NR 1 BLEED HOT C/L WAS CYCLING IN-FLIGHT.  NR 1 ENGINE BLEED WAS DEACTIVATED AND A/C CONTINUED TO BASE.  MAINT INVESTIGATION REVEALED 31 ENGINE BLEED WAS HOGGING THE BLEED LOAD.  NR 1 PRESSURE REGULATOR SHUT-OFF VALVE REPLACED.
